There exists an uncountable set of pretabular extensions of the relevant logic R and each logic of this set is generated by a variety of finite height

Journal of Symbolic Logic 73 (4):1249-1270 (2008)
Abstract
In "Handbook of Philosophical Logic" M. Dunn formulated a problem of describing pretabular extensions of relevant logics (cf. M. Dunn [1984], p. 211: M. Dunn, G. Restall [2002], p. 79). The main result of this paper described in the title
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1230396916
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,749
Through your library
References found in this work BETA
Pretabular Varieties of Modal Algebras.W. J. Blok - 1980 - Studia Logica 39 (2-3):101 - 124.
Note on Algebraic Models for Relevance Logic.Josep M. Font & Gonzalo Rodríguez - 1990 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 36 (6):535-540.
Note on Algebraic Models for Relevance Logic.Josep M. Font & Gonzalo Rodríguez - 1990 - Mathematical Logic Quarterly 36 (6):535-540.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Pretabular Varieties of Modal Algebras.W. J. Blok - 1980 - Studia Logica 39 (2-3):101 - 124.
Power-Like Models of Set Theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
About Finite Predicate Logic.Herman Dishkant - 1986 - Studia Logica 45 (4):405 - 414.
The Beth-Closure of L(Qα) is Not Finitely Generated.Lauri Hella & Kerkko Luosto - 1992 - Journal of Symbolic Logic 57 (2):442 - 448.
Two Consistency Results on Set Mappings.Péter Komjáth & Saharon Shelah - 2000 - Journal of Symbolic Logic 65 (1):333-338.
T-Height in Weakly O-Minimal Structures.James Tyne - 2006 - Journal of Symbolic Logic 71 (3):747 - 762.
U-Lusin Sets in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):528-533.
Elementary Extensions of Countable Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (1):139-145.
Added to PP index
2010-09-12

Total downloads
6 ( #574,275 of 2,197,346 )

Recent downloads (6 months)
1 ( #298,877 of 2,197,346 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature